# SDR 2022F00437

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: General aviation
- Aircraft: N549PN
- Make and model: Cessna 208B
- Aircraft serial: 208B5049
- Aircraft time: 5,027 hours, 7,531 cycles
- Engine: Pwc PT6A140
- Engine time: 3,920 hours, 6,645 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 4292U1
- Condition: Seized
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT. UPON LANDING MAINTENANCE DISCOVER AC COMPRESSOR SEIZED AND DRIVE BELT HAD MELTED
